American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J27) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Hans-Joachim Hein. Gravitational instantons from rational elliptic surfaces. J. Amer. Math. Soc. 25 (2012) 355-393. MR 2869021.
Abstract, references, and article information   
View Article: PDF

[2] Jean-Louis Colliot-Thélène and Bjorn Poonen. Algebraic families of nonzero elements of Shafarevich-Tate groups. J. Amer. Math. Soc. 13 (2000) 83-99. MR 1697093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Robert Friedman. Vector bundles and ${\rm SO}(3)$-invariants for elliptic surfaces . J. Amer. Math. Soc. 8 (1995) 29-139. MR 1273414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1